Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Interested in hearing from buddies who have had or are having terrible head pain


[Ga...]

Recommended Posts

My main symptom and the most painful is headaches/head pressure/weird sensations in head.  I know it is withdrawal because I have periods when my head feels fine.  I sometimes take Tylenol which really does not help at all.  Please share your stories and possibly give me some hope that these headaches will slowly fade away.  Numerous MRI’s and scans show that I have a normal size, healthy brain. :D >:
Link to comment
Share on other sites

I can relate! Head pressure, pressure in my face and ears and strange sensations in my head have been part of my taper and since I jumped. It seems to be getting better and less often now that I’m 9 months off. It’s probably withdrawal. I had a normal MRI as well.

 

Wishing you well, Sandy :thumbsup:

Link to comment
Share on other sites

Thank you, Sandy, for giving me some hope.  If it weren’t for the horrific head pain, I could pretty well navigate the back pain, minor nausea, and some insomnia.  Did you ever find any relief with OTC drugs?  Are you totally healed now?  I see you went through an awful lot, so I wish you a happy, healthy life going forward :D
Link to comment
Share on other sites

That was a huge problem coming off of Valium. It’s definitely WD. I had countless MRIS on my head. Even an MRA. Everything was normal. Also, a chiropractor helped me that’s specialized in the cervical spine. I’m 9 months out from my last dose and I feel 75% better.
Link to comment
Share on other sites

Hi, I have this too. And here lately it’s been acting up again. I’m right at one year off. I think the correlation with head pressure and all the pain corresponds with blood pressure, although I’m not certain. I just keep trucking along and if head pressure kills me, then so be it. I take Tylenol occasionally, but like you, it does no good. I just tell myself to keep going, I’ve made it a year with off and on head pressure/pain, so what’s stopping now? Best of luck to you and know you are not alone!
Link to comment
Share on other sites

×
×
  • Create New...